# SDR DALA2019111986768

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 62,017 hours, 22,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6132016) DURING INSPECTION FOUND OVERHEAD EXIT SIGN SEAT ROW 22 FLASHES. REPLD BATTERY PACK MI690 NOW OPS CK GOOD PER B737-800 AMM 33-51.
